Alert archive / New Jersey / Special Marine Warnings in 2009
Special Marine Warning 67, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 12, 2009, 9:12 PM EDT. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2009, 9:12 PM EDT (01:12 UTC)
- Expired
- Aug 12, 2009, 9:40 PM EDT
- In force
- 28 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 12, 8:25 PM EDT, 47 minutes earlier.
Area forecast discussion, Aug 12, 8:25 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 825 PM EDT WED AUG 12 2009 .SYNOPSIS... A COLD FRONT SLIDING DOWN FROM THE NORTHWEST WILL CONTINUE TO SLOWLY PUSH THROUGH THE REGION AND ULTIMATELY STALL TO OUR SOUTH AND EAST ON THURSDAY. HIGH PRESSURE LOOKS TO REGAIN CONTROL OF THE REGION ON FRIDAY THROUGH THE WEEKEND BUT THE UNSETTLED WEATHER WILL CONTINUE WITH MULTIPLE WAVES OF LOW PRESSURE RIDING ALONG THIS FRONTAL BOUNDARY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... CURRENT SURFACE ANALYSIS SHOWS A STALLED FRONTAL BOUNDARY OVER THE SOUTHERN DELMARVA EXTENDING SOUTHWESTWARD INTO THE SOUTHEASTERN UNITED STATES. VISIBLE SATELLITE IMAGERY SHOWS A LARGE CLOUD SHIELD OVER THE EASTERN SEABOARD WITH AMPLE MOISTURE WITH MULTIPLE AREAS OF MODERATE EMBEDDED CONVECTION. UPPER AIR ANALYSIS SHOWS A SPLIT FLOW PATTERN OVER THE INTERIOR PARTS OF THE UNITED STATES WHILE A MASSIVE UPPER LEVEL RIDGE REMAINS FAIRLY ENTRENCHED IN THE PLAINS. A MID-LEVEL IMPULSE CONTINUES TO SWING THROUGH THE REGION DURING THE OVERNIGHT HOURS. AT 18Z, A THETA-E RIDGE WAS INDICATED ALONG FROM THE CENTRAL NEW JERSEY COAST EXTENDING INTO THE NORTHERN NEW JERSEY COUNTIES. LOW AND MID-LEVEL FLOW STILL REMAINS PRETTY WEAK ALTHOUGH BOTH THE NAM AND GFS ARE SHOWING AN AREA OF POSITIVE THETA-E ADVECTION WITH THE GFS BEING A LOT MORE ROBUST. THE OPERATIONAL FORECAST MODELS ARE SHOWING A WIDE AREA OF PRECIPITATION ASSOCIATED WITH THE MID-LEVEL TROUGH PASSAGE ACROSS THE CWA, HOWEVER, MOST OF THE MOISTURE IS CONCENTRATED IN THE SOUTHERN ZONES. EMBEDDED CONVECTION IS DEFINITELY NOT OUT OF THE QUESTION DURING THE OVERNIGHT HOURS. PWATS ARE IN EXCESS OF 2 INCHES ACROSS THE SOUTHERN HALF OF THE CWA. THIS MAY CAUSE PROBLEMS IN URBAN AND AREAS WITH POOR DRAINAGE SINCE THE FLOW ALOFT IS VERY WEAK AND THE STORMS TEND TO SIT OVER ONE AREA FOR A PROLONGED AMOUNT OF TIME. KEPT TEMPERATURES A BIT WARMER THAN WHAT METMOS WAS SUGGESTING WITH MOST AREAS UNDER OVERCAST CONDITIONS, ALTHOUGH NOT AS WARM AS THIS MORNING SINCE WE LOST THE DAYTIME HEATING ON WEDNESDAY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... THE NAM APPEARS TO BE MORE PROGRESSIVE COMPARED TO THE GFS ON THURSDAY BY MOVING THE TROUGH THROUGH A LITTLE FASTER BUT THE GFS IS OVERALL STRONGER WITH THE TROUGH AND THE MULTIPLE VORTICITY MAXES ACCOMPANYING THE TROUGH. THE GFS AND NAM BOTH SHOW MULTIPLE VORTICITY COUPLETS FORMING IN AND ALONG THE MID-LEVEL TROUGH AXIS, HOWEVER, THE GFS WAS SHOWING NUMEROUS BULLSEYES ACROSS THE CWA WITHIN AREAS OF ENHANCED OMEGA. THIS COUPLED WITH THE FACT THAT THE OTHER OPERATIONAL MODELS WERE NOT SHOWING THESE BULLSEYES, IT APPEARED AS THOUGH THE GFS WAS SUFFERING FROM CONVECTIVE FEEDBACK SO IT WAS NOT USED WHEN DECIDING THE POPS AND QPF GRIDS. WITH THE MID-LEVEL TROUGH AXIS FINALLY MOVING THROUGH THE REGION, LATER ON THURSDAY, MID-LEVEL RIDGING TAKES OVER. HOWEVER, WHILE THE SURFACE FRONT STALLS TO THE SOUTH AND EAST MULTIPLE VORTICITY MAXES RIDE ALONG THIS FRONTAL SYSTEM. THE ECMWF APPEARS TO BE A LITTLE MORE ROBUST THEN DOES THE GFS BUT BOTH MODELS INDICATE THE PRESENCE OF THESE FEATURES AND KEEP THEM MOVING FURTHER OFFSHORE WITH THE UPPER LEVEL MEAN FLOW. THERE IS STILL A POTENTIAL FOR POP UP CONVECTION WITH PLENTY OF SUNSHINE AND AMPLE MOISTURE ALREADY IN PLACE OVER THE REGION AND WITH THE PASSING OF EMBEDDED SHORTWAVES. THE PASSAGE OF ANY OF THE MID-LEVEL IMPULSES WILL INCREASE THE CHANCES FOR CONVECTION. THE NAM AND GFS BUFKITS VERY GREATLY IN TERMS OF CONVECTIVE INDICES ON FRIDAY. THE NAM SHOWS MINIMAL AMOUNTS IN TERMS OF CAPE WHILE THE GFS SPITS OUT OVER 1500 J/KG IN MOST PLACES SO CURRENT THINKING IS THAT THE GFS IS SUFFERING FROM CONVECTIVE FEEDBACK ISSUES. WITH AN EASTERLY FLOW IN PLACE THE LOCALES ALONG THE COAST AND FURTHER SOUTH WILL BE MORE SUSCEPTIBLE TO DIURNAL SHOWERS AND THUNDERSTORMS WITH WATER TEMPERATURES IN THE MID TO UPPER 70S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... 5-WAVE MODEL GUIDANCE SUGGESTS THAT THE MASSIVE UPPER LEVEL RIDGE CURRENTLY LOCATED IN THE NORTHERN PLAINS BEGINS TO MOVE EASTWARD DURING THE EXTENDED PERIOD. THE RIDGE TRIES TO LOCK INTO THE SOUTHEASTERN STATES BUT APPEARS TO BE PUSHED OFFSHORE BY AN ADVANCING PACIFIC TROUGH WHILE AN EASTERN UNITED STATES TROUGH BEGINS TO SUPPRESS THE RIDGE FURTHER SOUTH. EVEN WITH THE RIDGING NOW IN PLACE OVER THE REGION AND A DIRTY HIGH PRESSURE AT THE SURFACE, THE FRONTAL BOUNDARY STILL REMAINS TOO CLOSE TO THE COAST TO COMPLETELY ELIMINATE CHANCE POPS FROM THE FORECAST PERIOD. THERE MAY BE A CHANCE OF A SLIGHT AIR MASS MODIFICATION LATE IN THE PERIOD WITH A STRONGER COLD FRONT PASSAGE. BUT WITH THE FORECAST MODELS IN A MAJOR DISAGREEMENT IN TERMS OF MODIFICATION IT WOULD SEEM THAT THE STICKY AIR MASS HANGS AROUND A LITTLE LONGER. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONVECTION WAS IN THE PROCESS OF DIMINISHING AT 00Z, AS A PIECE OF VORTICITY AT 500 HPA WAS MOVING PAST THE AREA. LEFTOVER SHOWERS AND CONVECTIVE DEBRIS WILL IMPROVE A BIT AS THE EARLY OVERNIGHT PERIOD FOLLOWS, BUT VISIBILITIES WILL LIKELY DIMINISH TO MARGINAL VFR AND LOCALLY TO IFR AS LOW LEVEL MOISTURE REMAINS QUITE HIGH, AFTER ALL OF THE RAIN. IN ADDITION, THERE COULD BE SOME MARGINAL VFR CEILINGS TO GO ALONG WITH THE THE FOG. WE SHED THE LOW CLOUDS VERY SLOWLY WITH HIGHER CLOUD DECKS OVERHEAD BY MID MORNING WEDNESDAY, AND DAYTIME HEATING WILL GIVE US A RETURN SITUATION FOR AT LEAST SCATTERED CONVECTION FOR WEDNESDAY. OUTLOOK... WHILE HIGH PRESSURE MOVES OVER THE AREA BY THE WEEKEND...THE FLOW ALOFT WILL KEEP US IN A CHANCE OF PRECIPITATION AS THE WESTERLIES TAP THE MOISTURE FROM THE BIG SYSTEM TAKING SHAPE IN THE CENTRAL PLAINS. && .MARINE... FLAT WEATHER PATTERN REMAINS OVER THE COASTAL WATERS AND NOT EXPECTED TO CHANGE OVER THE NEXT SEVERAL DAYS. WITH THAT, THE SEA SURFACE TEMPERATURES ARE UP TO 80 DEGREES IN SEVERAL AREAS. BUOY 44009 HAS A 1 FOOT SEA EVERY SEVEN SECONDS AND WAVES WITHIN THE DELAWARE BAY ARE 1 FOOT. BY THE WAY 44009 IS UP TO 81 DEGREES WHICH IS ABOUT 3 SHY OF THE RECORD FOR THIS TIME OF YEAR. THE STALLED PATTERN WILL REMAIN WITH US INTO THURSDAY NIGHT BEFORE A WEAK HIGH PRESSURE TRIES TO NUDGE ALL OF THE CLOUDS/PRECIPITATION EAST. COULD BE A STRUGGLE WITH THE UPPER LEVEL WINDS SO LIGHT. THE MAIN CONCERN WILL BE THE LIGHTNING WITH THESE THUNDERSTORMS. THEY ARE MOVING VERY LITTLE AND THE ATMOSPHERE IS SATURATED. BE CAREFUL GOING OUT IN THIS WEATHER. OUR SEAS DONT CHANGE MUCH FOR AT LEAST THE NEXT 6 DAYS OR SO SINCE LITTLE IN THE WAY OF AN INCREASING PRESSURE PATTERN IS ON THE WAY. FOR THOSE PLANNING EXTENDED SOUTH ATLANTIC TRIPS PLEASE CHECK THE NATIONAL HURRICANE CENTERS PAGE AT WWW.NHC.NOAA.GOV && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...HEAVENER AVIATION.../ EBERWINE MARINE...EBERWINE
Hazardous weather outlook, Aug 12, 3:03 PM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 303 PM EDT WED AUG 12 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-131915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 303 PM EDT WED AUG 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-131915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 303 PM EDT WED AUG 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 12, 3:28 PM EDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT WED AUG 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD SOUTH BELMAR 40.17N 74.03W
08/12/2009 MONMOUTH NJ CO-OP OBSERVER
1.28 INCHES RAIN FROM STORM, WITH 1.07 INCHES IN 17
MINUTES. MINOR FLOODING REPORTED.
0201 PM LIGHTNING 2 NE CASSVILLE 40.12N 74.36W
08/12/2009 OCEAN NJ TRAINED SPOTTER
PERSON POSSIBLY STRUCK BY LIGHTNING ALONG BRIDGEWATER
COURT IN JACKSON TWP.
0201 PM LIGHTNING 2 NE CASSVILLE 40.12N 74.36W
08/12/2009 OCEAN NJ TRAINED SPOTTER
3 HOMES AFFECTED BY LIGHTNING STRIKES ALONG BRIDGEWATER
COURT IN JACKSON TWP. ONE HOME HAS MAJOR DAMAGE.
0145 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ COUNTY OFFICIAL
TWO FEET OF WATER AGAINST 8 TO 10 HOUSES ALONG CHARLENE
COURT IN ROBBINSVILLE TWP.
0125 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ LAW ENFORCEMENT
6 INCHES OF FLOWING WATER AT INTERSECTION OF ROUTE 130
AND MEADOWBROOK ROAD IN ROBBINSVILLE TWP.
1257 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ TRAINED SPOTTER
MAJOR FLOODING IN ROBBINSVILLE TWP ALONG ROUTE 130. ALSO
REPORTS OF SMALL HAIL.
1150 AM FLASH FLOOD HAMILTON SQUARE 40.23N 74.68W
08/12/2009 MERCER NJ CO-OP OBSERVER
0.58 INCHES OF RAIN IN 20 MINUTES. LOTS OF LIGHTNING.
&&
KEKLocal storm report, Aug 12, 5:45 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT WED AUG 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD EGG HARBOR CITY 39.56N 74.60W
08/12/2009 ATLANTIC NJ COUNTY OFFICIAL
MULTIPLE ROADS FLOODED.
0445 PM FLASH FLOOD BRIDGETON 39.43N 75.23W
08/12/2009 CUMBERLAND NJ TRAINED SPOTTER
FIRE DEPT PUMPING OUT COURT BUILDING ON 54 W. BOARD
STREET.
0428 PM FLASH FLOOD MILLVILLE 39.39N 75.05W
08/12/2009 CUMBERLAND NJ TRAINED SPOTTER
WATER RESCUE AT MILL VILLAGE APARTMENT COMPLEX. COMPLEX
WAS SURROUNDED BY FLOOD WATERS.
0405 PM FLASH FLOOD MILLVILLE 39.39N 75.05W
08/12/2009 CUMBERLAND NJ COUNTY OFFICIAL
FLOODING ALONG ROUTE 55 - MILEMARKER 27. ALSO FLOODING
ALONG NORTHWAY BLVD.
0356 PM FLASH FLOOD MAYS LANDING 39.45N 74.72W
08/12/2009 ATLANTIC NJ TRAINED SPOTTER
STREET FLOODING AT INTERSECTION OF 322 AND PAMONA ROAD.
ALSO STREET FLOODING AT SOMMERS POINT - MAYS LANDING ROAD
HEADING INTO EGG HARBOR TWP.
0355 PM FLASH FLOOD 4 NNW MAYS LANDING 39.51N 74.75W
08/12/2009 ATLANTIC NJ COUNTY OFFICIAL
FLOODING REPORTED AT INTERSECTION OF ROUTE 50 AND MAIN
STREET IN HAMILTON TWP.
0210 PM HEAVY RAIN SOUTH BELMAR 40.17N 74.03W
08/12/2009 M1.28 INCH MONMOUTH NJ CO-OP OBSERVER
1.28 INCHES RAIN FROM STORM, WITH 1.07 INCHES IN 17
MINUTES. MINOR FLOODING REPORTED.
0201 PM LIGHTNING 2 NE CASSVILLE 40.12N 74.36W
08/12/2009 OCEAN NJ TRAINED SPOTTER
3 HOMES AFFECTED BY LIGHTNING STRIKES ALONG BRIDGEWATER
COURT IN JACKSON TWP. ONE HOME HAS MAJOR DAMAGE.
0201 PM LIGHTNING 2 NE CASSVILLE 40.12N 74.36W
08/12/2009 OCEAN NJ TRAINED SPOTTER
PERSON POSSIBLY STRUCK BY LIGHTNING ALONG BRIDGEWATER
COURT IN JACKSON TWP.
0145 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ COUNTY OFFICIAL
TWO FEET OF WATER AGAINST 8 TO 10 HOUSES ALONG CHARLENE
COURT IN ROBBINSVILLE TWP.
0125 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ LAW ENFORCEMENT
6 INCHES OF FLOWING WATER AT INTERSECTION OF ROUTE 130
AND MEADOWBROOK ROAD IN ROBBINSVILLE TWP.
1257 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ TRAINED SPOTTER
MAJOR FLOODING IN ROBBINSVILLE TWP ALONG ROUTE 130. ALSO
REPORTS OF SMALL HAIL.
1150 AM FLASH FLOOD HAMILTON SQUARE 40.23N 74.68W
08/12/2009 MERCER NJ CO-OP OBSERVER
0.58 INCHES OF RAIN IN 20 MINUTES. LOTS OF LIGHTNING.
&&
KEKLocal storm report, Aug 12, 6:35 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT WED AUG 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM FLASH FLOOD NORTHFIELD 39.37N 74.55W
08/12/2009 ATLANTIC NJ TRAINED SPOTTER
1.90 INCHES OF RAIN AT TIME OF REPORT. WIDESPREAD STREET
FLOODING.
0550 PM HEAVY RAIN ESTELL MANOR 39.35N 74.77W
08/12/2009 M2.00 INCH ATLANTIC NJ TRAINED SPOTTER
2.00 INCHES OF RAIN AT TIME OF REPORT.
0450 PM FLASH FLOOD EGG HARBOR CITY 39.56N 74.60W
08/12/2009 ATLANTIC NJ COUNTY OFFICIAL
MULTIPLE ROADS FLOODED.
0445 PM FLASH FLOOD BRIDGETON 39.43N 75.23W
08/12/2009 CUMBERLAND NJ TRAINED SPOTTER
FIRE DEPT PUMPING OUT COURT BUILDING ON 54 W. BOARD
STREET.
0428 PM FLASH FLOOD MILLVILLE 39.39N 75.05W
08/12/2009 CUMBERLAND NJ TRAINED SPOTTER
WATER RESCUE AT MILL VILLAGE APARTMENT COMPLEX. COMPLEX
WAS SURROUNDED BY FLOOD WATERS.
0405 PM FLASH FLOOD MILLVILLE 39.39N 75.05W
08/12/2009 CUMBERLAND NJ COUNTY OFFICIAL
FLOODING ALONG ROUTE 55 - MILEMARKER 27. ALSO FLOODING
ALONG NORTHWAY BLVD.
0356 PM FLASH FLOOD MAYS LANDING 39.45N 74.72W
08/12/2009 ATLANTIC NJ TRAINED SPOTTER
STREET FLOODING AT INTERSECTION OF 322 AND PAMONA ROAD.
ALSO STREET FLOODING AT SOMMERS POINT - MAYS LANDING ROAD
HEADING INTO EGG HARBOR TWP.
0355 PM FLASH FLOOD 4 NNW MAYS LANDING 39.51N 74.75W
08/12/2009 ATLANTIC NJ COUNTY OFFICIAL
FLOODING REPORTED AT INTERSECTION OF ROUTE 50 AND MAIN
STREET IN HAMILTON TWP.
0210 PM HEAVY RAIN SOUTH BELMAR 40.17N 74.03W
08/12/2009 M1.28 INCH MONMOUTH NJ CO-OP OBSERVER
1.28 INCHES RAIN FROM STORM, WITH 1.07 INCHES IN 17
MINUTES. MINOR FLOODING REPORTED.
0201 PM LIGHTNING 2 NE CASSVILLE 40.12N 74.36W
08/12/2009 OCEAN NJ TRAINED SPOTTER
3 HOMES AFFECTED BY LIGHTNING STRIKES ALONG BRIDGEWATER
COURT IN JACKSON TWP. ONE HOME HAS MAJOR DAMAGE.
0201 PM LIGHTNING 2 NE CASSVILLE 40.12N 74.36W
08/12/2009 OCEAN NJ TRAINED SPOTTER
PERSON POSSIBLY STRUCK BY LIGHTNING ALONG BRIDGEWATER
COURT IN JACKSON TWP.
0145 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ COUNTY OFFICIAL
TWO FEET OF WATER AGAINST 8 TO 10 HOUSES ALONG CHARLENE
COURT IN ROBBINSVILLE TWP.
0125 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ LAW ENFORCEMENT
6 INCHES OF FLOWING WATER AT INTERSECTION OF ROUTE 130
AND MEADOWBROOK ROAD IN ROBBINSVILLE TWP.
1257 PM FLASH FLOOD 2 ESE HAMILTON SQUARE 40.22N 74.64W
08/12/2009 MERCER NJ TRAINED SPOTTER
MAJOR FLOODING IN ROBBINSVILLE TWP ALONG ROUTE 130. ALSO
REPORTS OF SMALL HAIL.
1150 AM FLASH FLOOD HAMILTON SQUARE 40.23N 74.68W
08/12/2009 MERCER NJ CO-OP OBSERVER
0.58 INCHES OF RAIN IN 20 MINUTES. LOTS OF LIGHTNING.
&&
KEKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:36 AM EDT | Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 36 min |
| Aug 13, 4:12 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 15 hr |
| Aug 12, 8:54 PM EDT | Flash Flood Warning | PHI | Carbon | 4 hr |
| Aug 12, 10:33 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Northampton | 4 hr |
| Aug 12, 10:42 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Aug 12, 11:23 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 7 hr |
| Aug 13, 2:58 AM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Aug 13, 6:01 AM EDT | River Flood Warning | PHI | Chester | 5 hr |
| Aug 13, 9:13 AM EDT | River Flood Warning | PHI | Chester, Delaware | 5 hr |
Nearby
Special Marine Warnings in New Jersey, 2009Every special marine warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.